Alert archive / New Jersey / Small Craft Advisories in 2019

Small Craft Advisory 30, NWS Philadelphia/Mount Holly

March 3, 2019

NWS Philadelphia/Mount Holly issued this small craft advisory at Mar 3, 2019, 4:28 AM EST. It took effect at Mar 3, 2019, 9:12 PM EST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Mar 3, 2019, 4:28 AM EST (09:28 UTC)
In effect from
Mar 3, 2019, 9:12 PM EST
Expired
Mar 4, 2019, 9:27 PM EST
In force
24 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

976 
WHUS71 KPHI 030928
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
428 AM EST Sun Mar 3 2019

ANZ450>453-032200-
/O.EXP.KPHI.SC.Y.0029.000000T0000Z-190303T0900Z/
/O.NEW.KPHI.SC.Y.0030.190304T0600Z-190305T0600Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
428 AM EST Sun Mar 3 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM MONDAY TO 1 AM EST 
TUESDAY...

The National Weather Service in Mount Holly has issued a Small 
Craft Advisory, which is in effect from 1:00 AM Monday until 1:00 
AM Tuesday.

* WINDS AND SEAS...North wind 15 to 25 knots with gusts up to 30 
  knots late tonight, becoming northwest for Monday into Monday 
  night. Seas building to 5 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots 
are expected to produce wave conditions that are hazardous to 
small craft. Inexperienced mariners, especially those operating a 
small vessel, should avoid navigating in these conditions.

&&

$$

ANZ454-455-032200-
/O.NEW.KPHI.SC.Y.0030.190304T0600Z-190305T0600Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
428 AM EST Sun Mar 3 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM MONDAY TO 1 AM EST
TUESDAY...

The National Weather Service in Mount Holly has issued a Small 
Craft Advisory, which is in effect from 1:00 AM Monday until 1:00 
AM Tuesday.

* WINDS AND SEAS...North wind 15 to 25 knots with gusts up to 30 
  knots late tonight, becoming northwest for Monday into Monday 
  night. Seas building to 5 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots 
are expected to produce wave conditions that are hazardous to 
small craft. Inexperienced mariners, especially those operating a 
small vessel, should avoid navigating in these conditions.

&&

$$

ANZ430-431-032200-
/O.NEW.KPHI.SC.Y.0030.190304T0600Z-190305T0000Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
428 AM EST Sun Mar 3 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 PM EST MONDAY...

The National Weather Service in Mount Holly has issued a Small 
Craft Advisory, which is in effect from 1:00 AM Monday until 7:00 
PM Monday.

* WINDS AND SEAS...North wind 10 to 20 knots with gusts up to 25 
  knots late tonight, becoming northwest on Monday. Seas building 
  to 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots 
are expected to produce wave conditions that are hazardous to 
small craft. Inexperienced mariners, especially those operating a 
small vessel, should avoid navigating in these conditions.

&&

$$

Iovino
6 follow-up statements
487 
WHUS71 KPHI 032025
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
325 PM EST Sun Mar 3 2019

ANZ450>455-041000-
/O.CON.KPHI.SC.Y.0030.190304T0600Z-190305T0600Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
325 PM EST Sun Mar 3 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM MONDAY TO
1 AM EST TUESDAY...

* WINDS AND SEAS...Northeast winds 15 to 25 kt with gusts up to 30
  kt tonight becoming northwest on Monday, diminishing late Monday
  night. Seas 3 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce wave conditions that are hazardous to
small craft. Inexperienced mariners, especially those operating a
small vessel, should avoid navigating in these conditions.

&&

$$

ANZ430-431-041000-
/O.CON.KPHI.SC.Y.0030.190304T0600Z-190305T0000Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
325 PM EST Sun Mar 3 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM EST
MONDAY...

* WINDS AND SEAS...Northeast winds 10 to 20 kt with gusts up to 25
  kt tonight becoming northwest on Monday, diminishing late Monday
  evening. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce wave conditions that are hazardous to
small craft. Inexperienced mariners, especially those operating a
small vessel, should avoid navigating in these conditions.

&&

$$

CMS
485 
WHUS71 KPHI 040212
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
912 PM EST Sun Mar 3 2019

ANZ450>455-041515-
/O.EXT.KPHI.SC.Y.0030.190304T0212Z-190305T0600Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
912 PM EST Sun Mar 3 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST TUESDAY...

* WINDS AND SEAS...Northeast winds 15 to 25 kt with gusts up to 
  30 kt tonight becoming northwest on Monday. Seas 3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce wave conditions that are hazardous to
small craft. Inexperienced mariners, especially those operating a
small vessel, should avoid navigating in these conditions.

&&

$$

ANZ430-431-041515-
/O.EXT.KPHI.SC.Y.0030.190304T0212Z-190305T0000Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
912 PM EST Sun Mar 3 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST MONDAY...

* WINDS AND SEAS...Northeast winds 10 to 20 kt with gusts up to 
  30 kt becoming northwest on Monday. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce wave conditions that are hazardous to
small craft. Inexperienced mariners, especially those operating a
small vessel, should avoid navigating in these conditions.

&&

$$

CMS
038 
WHUS71 KPHI 040836
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
336 AM EST Mon Mar 4 2019

ANZ450>455-042200-
/O.EXT.KPHI.SC.Y.0030.000000T0000Z-190305T0900Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
336 AM EST Mon Mar 4 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST TUESDAY...

* WINDS AND SEAS...Northwest winds 15 to 20 knots with gusts up 
  to 30 knots today and tonight. Seas 4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots 
are expected to produce wave conditions that are hazardous to 
small craft. Inexperienced mariners, especially those operating a 
small vessel, should avoid navigating in these conditions.

&&

$$

ANZ430-431-042200-
/O.EXT.KPHI.SC.Y.0030.000000T0000Z-190305T0900Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
336 AM EST Mon Mar 4 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST TUESDAY...

* WINDS AND SEAS...Northwest winds 15 to 20 knots with gusts up 
  to 30 knots today and tonight. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots 
are expected to produce wave conditions that are hazardous to 
small craft. Inexperienced mariners, especially those operating a 
small vessel, should avoid navigating in these conditions.

&&

$$

Iovino
708 
WHUS71 KPHI 042016
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
316 PM EST Mon Mar 4 2019

ANZ430-431-050300-
/O.EXT.KPHI.SC.Y.0030.000000T0000Z-190305T0300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
316 PM EST Mon Mar 4 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS AND SEAS...Northwest winds 15 to 20 kt with gusts up to 
  25 kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce wave conditions that are hazardous to
small craft. Inexperienced mariners, especially those operating a
small vessel, should avoid navigating in these conditions.

&&

$$

ANZ450>455-050900-
/O.CON.KPHI.SC.Y.0030.000000T0000Z-190305T0900Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
316 PM EST Mon Mar 4 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
TUESDAY...

* WINDS AND SEAS...Northwest winds 15 to 20 kt with gusts up to 
  30 kt. Seas 4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce wave conditions that are hazardous to
small craft. Inexperienced mariners, especially those operating a
small vessel, should avoid navigating in these conditions.

&&

$$

MPS
657 
WHUS71 KPHI 042312
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
612 PM EST Mon Mar 4 2019

ANZ430-431-050015-
/O.CAN.KPHI.SC.Y.0030.000000T0000Z-190305T0300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
612 PM EST Mon Mar 4 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Mount Holly has cancelled the
Small Craft Advisory.

Winds have diminished below advisory criteria. Therefore, the
small craft advisory has been cancelled.

$$

ANZ450>455-050900-
/O.CON.KPHI.SC.Y.0030.000000T0000Z-190305T0900Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
612 PM EST Mon Mar 4 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
TUESDAY...

* WINDS AND SEAS...Northwest winds 10 to 20 kt with gusts up to 
  25 kt. Seas 3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce wave conditions that are hazardous to
small craft. Inexperienced mariners, especially those operating a
small vessel, should avoid navigating in these conditions.

&&

$$

CMS
114 
WHUS71 KPHI 050227
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
927 PM EST Mon Mar 4 2019

ANZ450>455-050330-
/O.CAN.KPHI.SC.Y.0030.000000T0000Z-190305T0900Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
927 PM EST Mon Mar 4 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Mount Holly has cancelled the
Small Craft Advisory.

Winds and seas have diminished below criteria. Therefore, the
small craft advisory has been cancelled.

A gust to 25 knots may occur off the northern New Jersey coast 
for the next couple of hours, but conditions should predominantly 
remain below advisory thresholds.

$$

CMS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Mar 3, 4:17 AM EST, 11 minutes earlier.

Area forecast discussion, Mar 3, 4:17 AM EST, 11 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
417 AM EST Sun Mar 3 2019

.SYNOPSIS...
A significant winter storm will impact the region this afternoon
through early Monday morning, then the storm quickly moves away from
our area during Monday as it strengthens. High pressure will
gradually build into the Mid-Atlantic region by the middle of the
week, then it shifts to our northeast during Friday. Another storm
system is forecast to arrive Saturday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A Winter Storm Warning is in effect for our counties in eastern
Pennsylvania and New Jersey (except for Cumberland, Atlantic and
Cape May). The warning also includes New Castle County in Delaware
and Cecil County in Maryland.

A Winter Weather Advisory has been issued for the Maryland counties
of Kent and Queen Anne's, Kent County in Delaware, and the New
Jersey counties of Cumberland and Atlantic. The coastal strip of
Ocean County is in the advisory. The coastal strip of Atlantic
County is not.

Both the warning and the advisory begin at 3:00 PM.

High pressure located in our region early this morning will slide to
the east and off the coast today. Meanwhile, low pressure will
progress eastward across the southeastern states.

We are anticipating a mostly cloudy sky for this morning.
Precipitation will build into our region from the west and southwest
during the afternoon.

The precipitation will begin as light rain at most locations.
However, as precipitation rates begin to increase late this
afternoon, dynamic cooling will cause the rain to change to snow in
northeastern Maryland, central and northern Delaware, eastern
Pennsylvania and New Jersey by evening.

An inch or two of snow may accumulate in the warning area before
sunset.

Today's high temperatures will be mainly in the upper 30s and lower
40s in our region, before the precipitation causes readings to begin
to fall. The wind should settle into the east at less than 10
MPH.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/...
The heaviest precipitation is expected to fall between about 5:00 PM
and 9:00 PM. It should be mainly snow during that period of time,
except in Sussex County, Delaware where rain and sleet are
anticipated. The sleet should begin to expand northwestward into
parts of northeastern Maryland, central Delaware and southern New
Jersey during that time frame as somewhat warmer air gets drawn into
the system. The mix to sleet is forecast to reach the Interstate 95
Corridor by midnight, with parts of Talbot County and Caroline
County in Maryland, Kent County in Delaware, and southeastern New
Jersey changing to all rain.

The surface low is expected to pass off the Virginia Capes around
11:00 PM and the wind in our region should back from the northeast
to the north. The northwest progress of the milder should come to a
halt and reverse shortly after midnight. While precipitation rates
will be on the decrease, any sleet and rain is expected to change
back to light snow before ending late tonight.

A mid level short wave trough located over Kansas and Oklahoma early
this morning will progress to the east. Its axis should pass over
our region in the 3:00 AM to 5:00 AM time frame, bringing and end to
the snow.

A swath of snowfall totals mainly in the 5 to 8 inch range is
anticipated for our counties in the Winter Storm Warning.  A tight
snowfall gradient is expected across the advisory counties. Little
or no snow and sleet accumulation is forecast for Talbot County and
Caroline County in Maryland, Sussex County in Delaware, and Cape May
County in New Jersey.

Temperatures tonight should range from the middle 20s up north to
the middle 30s in the southern part of our region.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
Summary...A very cold airmass in place for much of the week; Storm
system though arriving into the weekend should bring some warming
but may also result in a period of snow and/or a wintry mix.

Synoptic Overview...A closed low centered around Hudson Bay Canada
will amplify eastward Monday through about Wednesday, then it
gradually lifts northeast Thursday into Friday with the flow turning
more zonal into Saturday. The highly amplified pattern will deliver
a rather cold airmass across the region, with the coldest air mostly
in the Wednesday and Thursday time frame. As the flow turns more
zonal, this will allow some moderating of the airmass into the
weekend. A Pacific storm will eject out into the Plains either later
in the week or the start of the weekend, and this will position
surface high pressure more to our north and northeast. This may
result in a cold air damming setup as low pressure tracks from the
southern Plains toward the central Great Lakes (warm front moving
toward our region).

For Monday...A large upper-level trough amplifying eastward will
drive deepening surface low pressure into the Canadian Maritimes by
later Monday. Any lingering snow/rain will end rapidly early. Low-
level cold air advection will be underway however the more
significant cold air advection is yet to come. A tightened pressure
gradient between departing low pressure and high pressure centered
in the Central Plains will result in a gusty northwesterly breeze.
Cloud cover is expected to thin out Monday as the storm departs in
the morning and some drier air quickly overspreads the area. Given
the overall cyclonic flow aloft though, at least some mid to high
level cloudiness may still linger through the day.

For Tuesday through Thursday...A strong upper-level trough drives
eastward, although this trough looks to start weakening and lifting
to our northeast later Wednesday night and Thursday. Strong cold air
advection occurs in the East especially with passage of the trough
axis around Tuesday night, driving very cold (and drier) air across
our region. A gusty west to northwest wind especially on Wednesday
will result in rather cold wind chill values. Some guidance shows a
few snow showers or flurries possible Wednesday as the core of the
cold air passes through. The airmass may be to dry though below
cloud base level, therefore kept it dry for now. Did increase the
cloud cover some though on Wednesday during the day. A slow airmass
recovery should start Thursday as the upper-level trough is
departing and the flow is becoming more zonal. At the surface, high
pressure Thursday should be moving over our area.

For Friday and Saturday...The next chance for unsettled weather
looks to occur as low pressure tracks toward the central Great Lakes
region. Meanwhile, surface high pressure becoming positioned to our
north and northeast would favor a cold air damming setup. A
lingering cold airmass raises the concern for another wintry event,
but confidence in the details is rather low and guidance has a wide
spread. Overall though, the system looks slower however with
overrunning setups it can develop northward faster sometimes
compared to what the guidance shows. Noting numerous short waves,
both northern and southern stream, across the country by the end of
the week, so this will likely be a period of low predictability for
the next several days.

&&

.AVIATION /09Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Today...Generally VFR ceilings this morning. Precipitation should
arrive from the west and southwest during the afternoon. It may
begin as light rain before changing to moderate snow late this
afternoon. Conditions will deteriorate rapidly to IFR at that time.
Variable wind 6 knots or less becoming southeast to east this
afternoon.

Tonight...IFR in moderate to heavy snow in the evening. The snow
should change to sleet, then to rain at KACY and KMIV. Some sleet
may mix with the snow late this evening at KILG, KPHL and KPNE.
Snowfall accumulations should range from 5 to 8 inches at KRDG,
KABE, KTTN, KPNE, KPHL and KILG. Snow and sleet totals at KMIV and
KACY are expected to be 2 to 4 inches.

Precipitation rates will decrease after 04Z, with any sleet and rain
changing to light snow before ending. The light snow is forecast to
move off the coast by about 09Z with ceilings possibly lifting to
MVFR at that time. Northeast wind 5 to 10 knots becoming northwest
10 to 15 knots.

OUTLOOK...
Monday...MVFR early, then VFR. Northwest winds around 15 knots with
gusts up to 25 knots, diminishing to 5-10 knots at night.

Tuesday...VFR. West-northwest winds near 10 knots.

Wednesday...VFR. West-northwest winds 15-20 knots with gusts up to
30 knots, diminishing to near 10 knots overnight.

Thursday...VFR. Westerly winds around 10 knots.

&&

.MARINE...
A northwest wind around 10 knots is forecast to veer toward the east
today. A northeast wind 10 to 15 knots this evening should become
north at 15 to 20 knots with gusts of 25 to 30 knots late tonight. A
Small Craft Advisory begins for our ocean waters and for Delaware
Bay at 1:00 AM Monday.

OUTLOOK...
Monday...Small Craft Advisory for the Atlantic coastal waters
through the first half of the night, and Delaware Bay into the early
evening. Northwesterly winds 15-20 knots with gusts up to 30 knots.
Winds and seas gradually diminish during the night, however
how quickly this occurs is a little uncertain.

Tuesday...Small Craft Advisory conditions develop later at night
with wind gusts at or above 25 knots. Some light freezing spray may
develop.

Wednesday...Small Craft Advisory conditions expected. West-northwest
winds gist up to 30 knots. Cannot completely rule out some low-end
gale force gusts but looks to remain below. Light freezing spray may
develop. Winds may diminish below advisory criteria late Wednesday
night with seas also falling below 5 feet.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Winter Storm Warning from 3 PM this afternoon to 7 AM EST
     Monday for PAZ054-055-060>062-070-071-101>106.
NJ...Winter Storm Warning from 3 PM this afternoon to 7 AM EST
     Monday for NJZ001-007>010-012>020-027.
     Winter Weather Advisory from 3 PM this afternoon to 7 AM EST
     Monday for NJZ021-022-026.
DE...Winter Storm Warning from 3 PM this afternoon to 7 AM EST
     Monday for DEZ001.
     Winter Weather Advisory from 3 PM this afternoon to 7 AM EST
     Monday for DEZ002.
MD...Winter Storm Warning from 3 PM this afternoon to 7 AM EST
     Monday for MDZ008.
     Winter Weather Advisory from 3 PM this afternoon to 7 AM EST
     Monday for MDZ012-015.
MARINE...Small Craft Advisory from 1 AM Monday to 1 AM EST Tuesday for
     ANZ450>455.
     Small Craft Advisory from 1 AM to 7 PM EST Monday for ANZ430-
     431.

&&

Synopsis...Gorse
Near Term...Iovino
Short Term...Iovino
Long Term...Gorse
Aviation...Gorse/Iovino
Marine...Gorse/Iovino
Hazardous weather outlook, Mar 3, 4:04 AM EST, 24 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
404 AM EST Sun Mar 3 2019

DEZ001-MDZ008-NJZ001-007>010-012>020-027-PAZ054-055-060>062-070-071-
101>106-040915-
New Castle-Cecil-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Southeastern Burlington-Carbon-Monroe-
Berks-Lehigh-Northampton-Delaware-Philadelphia-Western Chester-
Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-
Lower Bucks-
404 AM EST Sun Mar 3 2019

...WINTER STORM WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 AM
EST MONDAY...

This Hazardous Weather Outlook is for northern Delaware, northeast
Maryland, central New Jersey, northern New Jersey, northwest New
Jersey, southern New Jersey, east central Pennsylvania, northeast
Pennsylvania and southeast Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ002-MDZ012-015-NJZ021-022-026-040915-
Kent-Kent MD-Queen Annes-Cumberland-Atlantic-Coastal Ocean-
404 AM EST Sun Mar 3 2019

...WINTER WEATHER ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
7 AM EST MONDAY...

This Hazardous Weather Outlook is for central Delaware, northeast
Maryland and southern New Jersey.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ003-004-MDZ019-020-NJZ023>025-040915-
Inland Sussex-Delaware Beaches-Talbot-Caroline-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-
404 AM EST Sun Mar 3 2019

This Hazardous Weather Outlook is for southern Delaware, northeast
Maryland and southern New Jersey.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-040915-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
404 AM EST Sun Mar 3 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 4:01 AM ESTWinter Storm WarningPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 7 more24 hr
Mar 3, 4:01 AM ESTWinter Weather AdvisoryPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Monmouth and 2 more24 hr

Nearby

Small Craft Advisories in New Jersey, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.